Show simple item record

dc.contributor.authorLi, Junjie ( )
dc.date.accessioned2021-04-19T14:11:40Z
dc.date.available2021-04-19T14:11:40Z
dc.date.issued2004-04-08
dc.identifier.citationLi, J. (2004). Qualitative properties of solutions to semilinear heat equations with singular initial data. Electronic Journal of Differential Equations, 2004(53), pp. 1-12.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/13390
dc.description.abstract

This article concerns the nonnegative solutions to the Cauchy problem

ut - ∆u + b(x, t) |u|p-1 u = 0 in ℝN x (0, ∞),
u(x, 0) = u0(x) in ℝN.

We investigate how the comparison principle, extinction in finite time, instantaneous shrinking of support, and existence of solutions depend on the behaviour of the coefficient b(x, t).

dc.formatText
dc.format.extent12 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherSouthwest Texas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2004, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectComparison principleen_US
dc.subjectExtinctionen_US
dc.subjectShrinking of supporten_US
dc.subjectExistenceen_US
dc.titleQualitative properties of solutions to semilinear heat equations with singular initial dataen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record